MAUDE Adverse Event Report: Axonics Inc Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Inc Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1201
Medical Device Problem Codes High impedance (1291); Communication or Transmission Problem (2896); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a snm tined lead experienced intermittent device shutoff and observed a red indicator light on the remote control.Troubleshooting was performed, during which open impedances were identified.Additional information received indicated that the lead was bent.The patient subsequently underwent a replacement procedure.No further patient complications were reported.
 
Additional Manufacturer Narrative
Block d2b:\ additional pro code: qon.\ \ block g4:\ pma number: p190006.\ \ concomitant product:\ model number/catalog number: 4101.\ serial number: (b)(6).\ batch/lot number: ax1t052526.\ model/catalog description: neurostimulator.\ unique identifier (udi) #: (b)(4).

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50515473
Report Number2124215-2026-46167
Device Sequence Number18443998
Product Code EZW
UDI-Device Identifier10810005340141
UDI-Public(01)10810005340141(11)200831(17)221201
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Model Number1201
Device Catalogue Number1201
Device Lot NumberAL1T901125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale